# SDR SIMA20141119002

- Difficulty date: November 19, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 11,462 hours, 7,566 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: GG670800027
- Part serial: 01512
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, LT ENG BLEED CAUTION APPEARED AS TAKING RNWY.  R & R NR 1 ENG PRSOV IAW AMM 36-12-01.  LEAK CHECKED, OPERATIONS CHECKED GOOD.
